# SDR JGVR20250516001

- Difficulty date: May 16, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 15,929 hours, 10,591 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Bracket
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED THE CORRODED MIDDLE LOWER RUDDER SUPPORT BRACKET, RECEIVED FABRICATED NEW BRACKET PART NUMBER AQRD-6931050-61 AND INSTALLED PER TEXTRON 680 SRM 51-40-03 AND AEROSPACE QUALITY RESEARCH AND DEVELOPMENT MRO ENGINEERING REPAIR ORDER
